# SDR TWAA9806207

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING ROUTINE MAINTENANCE, FOUND CORROSION ON DOOR FRAME AT STATION 450, L28R AND 28L.  REMOVED AND REPLACED AFT E/E DOOR FRAME AT STATION 450, PER SRM 51-30-2, SRM 51-10-1, AND STD PRACTICES.  (M)
